# SDR AWXA200601634

- Difficulty date: September 21, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 21,487 hours, 8,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING OVERNIGHT IT WAS DISCOVERED THAT SEVERAL SEAT EMERGENCY LIGHTS WERE INOP WITH C/BS H05 AND H06 PULLED.  MAINTENANCE REPLACED THE BATTERY PACK AT THE LEFT MID CABIN EPSU PER A1C33302.  OPS CHECK GOOD.
